# SDR UALA2013071204904

- Difficulty date: July 12, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 52,798 hours, 13,953 cycles
- Engine: Pwa PW4056
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FUEL VALVE EICAS AND FAULT LIGHT.  CLEANED CONNECTOR ON APU SHUTOFF VALVE. OPERATED APU SEVERAL TIMES, OPS CHECKED GOOD.
